Volume 29, Number 3

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 3, 29 (2011).
 

Full Article
   
Regular Articles:
 
   
Xiaolin Li and Jialin Zhu
Galerkin Boundary Node Method For Exterior Neumann Problems
J. Comp. Math., 29 (2011), pp. 243-260
. Abstract

 

Full Article
     

Xuebin Wang, Changfeng Ma, and Meiyan Li
A Smoothing Trust Region Method For Ncps Based On The Smoothing Generalized Fischer-Burmeister Function
J. Comp. Math., 29 (2011), pp. 261-286
. Abstract

 

Full Article

 
Meiling Zhao, Zhonghua Qiao and Tao Tang
A Fast High Order Method For Electromagnetic Scattering By Large Open Cavities
J. Comp. Math., 29 (2011), pp. 287-304
. Abstract
 

Full Article
[An open-access article; the PDF is free to any online user.]    
     
Xin Wen
High Order Numerical Methods To Two Dimensional Heaviside Function Integrals
J. Comp. Math., 29 (2011), pp. 305-323
. Abstract
 

Full Article
     
Xiufang Feng, Zhilin Li, and Zhonghua Qiao
High Order Compact Finite Difference Schemes For The Helmholtz Equation With Discontinuous Coefficients
J. Comp. Math., 29 (2011), pp. 324-340
. Abstract
 

Full Article
[An open-access article; the PDF is free to any online user.]    
     
Hua Dai and Zhong-Zhi Bai
On Eigenvalue Bounds And Iteration Methods For Discrete Algebraic Riccati Equations
J. Comp. Math., 29 (2011), pp. 341-366
. Abstract
 

Full Article
     
[BACK TO MAIN PAGE]